RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 66, Issue 5  


Functions with zero ball means on the quaternionic hyperbolic space
Vit. V. Volchkov
3
Branching geodesics in normed spaces
A. O. Ivanov, A. A. Tuzhilin
33
Classification of three-dimensional exceptional log canonical hypersurface singularities. I
S. A. Kudryavtsev
83
The action of an overalgebra on the Plancherel decomposition and shift operators in the imaginary direction
Yu. A. Neretin
171
On the closures of orbits of fourth order matrix pencils
D. D. Pervouchine
183
The $A_\infty$-structures and differentials of the Adams spectral sequence
V. A. Smirnov
193
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019